# SDR IPXA2673131

- Difficulty date: April 8, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, RT BS 955 REAR SPAR BULKHEAD SIDE FITTING 1 EA FASTENER HOLE FOUND CRACK INDICATION BY ULTRASONIC METHOD FURTHER INVESTIGATION REQUIRED.  FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING AT THE LOWER 3 FASTENERS ARE R & R IAW EO NO B767-5350-17922-J APPX 'D' FIG 6 FOR AN OPEN HOLE HFEC INSP, NRC NR HAM502332 AND HAM502324 ARE RAISED FOR FURTHER ACTION.
